RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 2, Pages 243–252 (Mi tmf2366)  

This article is cited in 2 scientific papers (total in 2 papers)

Topological structure of the family of solutions of the Bogolyubov equation

G. I. Nazin


Abstract: The Bogoliubov equation for generating functionals of classical statistical physics is studied in a specially constructed Banach space $H_\alpha$ of analytic functionals. Properties of closedness, compactness and convexity of the family of solutions of this equation in various topologies of the space $H_\alpha$ are considered. On the basis of the results obtained, the problem of the transition to the thermodynamic limit in the generating functional method is solved.

Full text: PDF file (1424 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:2, 159–166

Bibliographic databases:

Received: 05.07.1978

Citation: G. I. Nazin, “Topological structure of the family of solutions of the Bogolyubov equation”, TMF, 42:2 (1980), 243–252; Theoret. and Math. Phys., 42:2 (1980), 159–166

Citation in format AMSBIB
\Bibitem{Naz80}
\by G.~I.~Nazin
\paper Topological structure of~the family of~solutions of~the Bogolyubov equation
\jour TMF
\yr 1980
\vol 42
\issue 2
\pages 243--252
\mathnet{http://mi.mathnet.ru/tmf2366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563855}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 2
\pages 159--166
\crossref{https://doi.org/10.1007/BF01032119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KH91900009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2366
  • http://mi.mathnet.ru/eng/tmf/v42/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Nazin, “Description of Gibbs random fields by the generating functional method”, Theoret. and Math. Phys., 42:3 (1980), 251–257  mathnet  crossref  mathscinet  isi
    2. V. A. Zagrebnov, “A new proof and generalization of the Bogolyubov–Ruelle theorem”, Theoret. and Math. Phys., 51:3 (1982), 570–579  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:60
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019